MathSciNet Relay Station
MathSciNet bibliographic data
MR366398 (51 #2645) 90C15
Bazaraa, M. S.; Goode, J. J.; Nashed, M. Z. On the cones of tangents with applications to mathematical programming. J. Optimization Theory Appl. 13 (1974), 389–426.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement